# SDR EE4Y2022052315565

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N140BZ
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 19000244
- Aircraft time: 23,986 hours, 24,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: UNKNOW
- Condition: Dented
- Location: Zone 100
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER FORWARD FUSELAGE EXTERNAL SKIN WITH DENT LOCATED AT FR20+10MM BETWEEN STRINGER 12LH AND STRINGER 13LH. NOTE: THE FUSELAGE SKIN WAS REPAIRED AS PER EMBRAER ETD2022-190-012471 GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO: COO-EO-2022-15334 INSTRUCTIONS. ( FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1M007 SPECIAL ITEM: 21-19 ).
